Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Probabilistic Ianov's schemes

Loading...
Thumbnail Image

Full text at PDC

Publication date

1987

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Elsevier Science
Citations
Google Scholar

Citation

Frutos Escrig, D. «Probabilistic Ianov’s Schemes». Theoretical Computer Science, vol. 53, n.o 1, 1987, pp. 67-97. DOI.org (Crossref), https://doi.org/10.1016/0304-3975(87)90027-2.

Abstract

We present probabilistic Ianov's schemes, studying their semantics and proving the equivalence between operational and denotational ones. We also study the equivalence of schemes relative to them; as usual all these equivalence problems are decidable, and we prove it giving the appropriate decision algorithms.

Research Projects

Organizational Units

Journal Issue

Description

This paper is an extended version of the one with the same title that was presented at CAAP-86, and that appeared in Lecture Notes of Computer Science 214, (Springer, Berlin, 1986).

Unesco subjects

Keywords

Collections